Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

12 years old started misbehaving. Suggest some effective medicine without any side effects?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions
My daughter is 12 years old and suddenly she has become very loud and also have started misbehaving
Family physician has advised XXXXXXX cr 12.5 mg but after reading the side effects I am not sure whether I should give this medicine or not
Posted Tue, 14 Aug 2012 in Child Health
Answered by Dr. Sourav Ganguly 21 minutes later

Actually this type of behavior is common and sometimes normal too like in just adolescent onset behavioral problem. They have to keenly checked for childhood bipolar disorder, attention deficit hyperkinetic disorder, conduct disorder, paroxetine (pari-cr) works well and also in children use of paroxetine is very limited. So I doubt its relevance to the present context and would directly refer you to see a Child Psychiatrist in your area. Please do not mind to see one. Please note that your child is still normal and yet no problem is diagnosed until proven otherwise. So you should not be discouraged at this point in time.

Best wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor